# SDR CALA2023030300596

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737-8
- Aircraft serial: 30855
- Aircraft time: 68,548 hours, 23,628 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta 540 & Lbl 54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 54.60 IS CRACKED SUPPORT TASK NSA EMX NR 00130 AND HANGER NR 7000935. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 54.60 /R 7000935 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V912634 IAW BAC DWG 111A2000 REV ORIGINAL AND B737-800 SRM 51-40-02 SEE . SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U354651 NSA EMX N/R 00130 AND HANGER N/R 7000935 FOR WORK ACCOMPLISHED CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00130 AND HANGER N INSPECTION COMPLETE
